# SDR CNMA20090155

- Difficulty date: December 10, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N639AX
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 63,743 hours, 20,926 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RUDDER RATIO LIGHT ILLUMINATED ON GROUND, EICAS MSG - RUDDER RATIO DISPLAYED.  PERFORMED FIM 27-09, FOUND LT AND RT CONTROL UNITS DISPLAYED PCA FAULT.  RESET IAW FIM, EICAS MESSAGE CLEARED.  PERFORMED RESISTANCE CHECK ON CONNECTORS D381 AND D461, CHECKED GOOD.  PERFORMED CONTINUITY AND GROUND TEST ON CONNECTORS D381 AND D461.
